# SDR DALA2023081006516

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2904429) FWD WET AEA FLOOR BEAM STA 312 LBL 10 - LBL 50 AND RBL 42 UPPER SURFACE HAS CORROSION AND GOUGES. REMOVED CORROSION IAW 737-800 SRM 51-10-02. REPAIRED STA 312 FLOOR BEEM IAW 737-800 SRM 53-10-51-2R AND 53-10-51-1A-1.
